# SDR AALA20161006003

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 52,635 hours, 25,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 98230
- Condition: No Test
- Location: Emergency Light
- Part time: 10,846 hours, 5,944 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS L2-615 AND L2-671 INOPERATIVE DURING TEST. REMOVED AND REPLACED ASSOCIATED BATTERY ASSEMBLY IAW AMM 33-53-00. OPS CHECKED GOOD.
